# SDR AALA981241

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28R OUTBOARD LEG CORRODED AT STATION 720C.  INSTALLED A FILLER AND STRAP WITH SEALANT AND HI-LOKS PER ESO 11697, DATED 6/3/98.  (M)
